Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 5, NWS Memphis, TN

January 3, 2023Lafayette County, Marshall County, Union County, Mississippi

NWS Memphis, TN issued this tornado warning at Jan 3, 2023, 8:30 AM CST for Lafayette County, Marshall County, Union County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2023, 8:30 AM CST (14:30 UTC)
Expired
Jan 3, 2023, 9:00 AM CST
In force
30 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lafayette County, MS, Marshall County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 107 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 9:04 AM CSTTSTM WND DMG2 Nnw Etta, MSMINOR DAMAGE TO A COUPLE OF HOMES AND TREE DAMAGE.
Jan 3, 9:07 AM CSTTORNADOEtta, MSA TORNADO TOUCHED DOWN NEAR HIGHWAY 30 IN UNION COUNTY AND MOVED TO THE EAST-SOUTHEAST ALONG THE HIGHWAY. DAMAGE TEAM RATED THE TORNADO AN EF1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 2:56 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

405 
WFUS54 KMEG 031430
TORMEG
MSC071-093-145-031500-
/O.NEW.KMEG.TO.W.0005.230103T1430Z-230103T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
830 AM CST Tue Jan 3 2023

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northern Lafayette County in northwestern Mississippi...
  Union County in northeastern Mississippi...
  Southeastern Marshall County in northwestern Mississippi...

* Until 900 AM CST.
    
* At 830 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Oxford, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Oxford, New Albany, Holly Springs National Forest, Cambridge, Etta,
  Denmark, Pinedale, Myrtle, Shari, Keel, Poolville, Old Myrtle,
  Pumpkin Center, College Hill Station, College Hill, Baker, Smalco,
  Glenfield, Cotton Plant and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3442 8962 3459 8926 3458 8925 3460 8923
      3460 8896 3445 8888 3438 8913 3438 8924
      3434 8925 3426 8953
TIME...MOT...LOC 1430Z 245DEG 48KT 3438 8949 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
059 
WWUS54 KMEG 031440
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
840 AM CST Tue Jan 3 2023

MSC071-093-145-031500-
/O.CON.KMEG.TO.W.0005.000000T0000Z-230103T1500Z/
Lafayette MS-Union MS-Marshall MS-
840 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTHEASTERN LAFAYETTE...UNION AND SOUTHEASTERN MARSHALL COUNTIES...
    
At 840 AM CST, a severe thunderstorm capable of producing a tornado
was located over Cambridge, or 12 miles northeast of Oxford, moving
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Albany, Cambridge, Etta, Denmark, Pinedale, Myrtle, Shari, Keel,
Poolville, Old Myrtle, Pumpkin Center, Baker, Smalco, Glenfield,
Cotton Plant, Union Hill, Altus, Martintown, Wallerville and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3459 8926 3458 8925 3460 8923 3460 8896
      3445 8888 3438 8913 3438 8924 3434 8925
      3428 8946 3449 8948
TIME...MOT...LOC 1440Z 245DEG 48KT 3444 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
111 
WWUS54 KMEG 031449
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
849 AM CST Tue Jan 3 2023

MSC071-093-145-031500-
/O.CON.KMEG.TO.W.0005.000000T0000Z-230103T1500Z/
Lafayette MS-Union MS-Marshall MS-
849 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTHEASTERN LAFAYETTE...UNION AND SOUTHEASTERN MARSHALL COUNTIES...
    
At 849 AM CST, a severe thunderstorm capable of producing a tornado
was located over Etta, or 10 miles west of New Albany, moving
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Albany, Cambridge, Pinedale, Etta, Myrtle, Cotton Plant, Shari,
Union Hill, Keel, Poolville, Martintown, Wallerville, Concord, Old
Myrtle, Ingomar, Burt, Bald Hill, Pumpkin Center, Baker and
Cornersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3459 8926 3458 8925 3460 8923 3460 8896
      3445 8888 3438 8913 3438 8924 3435 8927
      3437 8932 3449 8948
TIME...MOT...LOC 1449Z 245DEG 48KT 3449 8920 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 3, 5:59 AM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 3, 5:59 AM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
559 AM CST Tue Jan 3 2023

...New AVIATION...

.DISCUSSION...
(Today through Monday)
Issued at 221 AM CST Tue Jan 3 2023

Skies are cloudy across the Mid-South early this morning with
temperatures in the mid 60s to lower 70s. Currently, a cold front
was over extreme western Arkansas and into east Texas. There is
still some instability over portions of the Mid-South east of the
Mississippi River and a new tornado watch has be issued for the
rest of the morning hours.

As the front moves east rain will eventually end mainly over areas
of the Mid-South west of the Mississippi River especially during
the afternoon hours. Rainfall should not be as heavy as we are
currently experiencing so the current Flood Watch will expire at 6
AM CST. Temperatures will remain unseasonably warm with highs in
the upper 60s to lower 70s.

The cold front will move through eastern sections of the Mid-South
tonight with more thunderstorms expected to develop ahead of the
front. Cooler and drier air will filter in behind the front with
lows Wednesday morning in the mid 40s to lower 50s.

With the cold front moving away from the region on Wednesday, high
pressure will start to build into the region with dry and cooler
weather expected. Temperatures will be cooler on Wednesday but
remain above normal with highs in the 50s to mid 60s.

Dry weather will continue from Wednesday night through Friday
night. Temperatures will be a little cooler during this period but
will be close to normal.

A surface low will track across northern Oklahoma Friday night and
into southern Missouri on Saturday. A cold front associated with
the low will move across Arkansas on Saturday. This will result in
some scattered showers moving across the Mid-South on Saturday
and Sunday. Models are not in good agreement regarding where the
front will be by Monday so a few showers may linger across the
Mid-South. Temperatures will remain near normal for the weekend
and into Monday.

&&

.AVIATION...
(12Z TAFS)
Issued at 545 AM CST Tue Jan 3 2023

A line of showers and thunderstorms will push across the Mid-
South in advance of a slow moving cold front. The line is already
through KJBR though MVFR cigs will linger into early afternoon.
The line is moving through MEM/MKL attm with ocnl IFR conds in
heavy rain/thunder. Line should move east of MEM/MKL around mid-
morning with low clouds lingering. VFR conds will return by the
evening. The front will take longer to move through TUP. The first
round of showers and storms and ocnl IFR conds will occur from
mid morning through noon with some lingering storms into the
early afternoon. Expect a break during the late afternoon into
early evening followed by more storms possible late evening into
the overnight along with lower cigs.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 6 AM CST early this morning for ARZ009-018-
     026>028-035-036-048-049-058.

MO...Flood Watch until 6 AM CST early this morning for MOZ113-115.

MS...Flood Watch until 6 AM CST early this morning for MSZ001-002-007-
     008-010>012.

TN...Flood Watch until 6 AM CST early this morning for TNZ001>004-019-
     020-048>051-088-089.

&&

PUBLIC FORECAST...ARS
AVIATION...SJM
Hazardous weather outlook, Jan 3, 4:36 AM CST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
436 AM CST Tue Jan 3 2023

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-041245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
436 AM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Severe thunderstorms are possible this morning across portions of
the Mid-South east of the Mississippi River. The main threats will
be damaging winds and locally heavy rainfall. An isolated tornado
is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning. Please
relay any information about observed severe weather to the
National Weather Service in Memphis.

In the hours before

Local storm report, Jan 3, 7:41 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
741 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      3 NE PARAGOULD          36.09N 90.49W
01/02/2023                   GREENE             AR   PUBLIC

            RESIDENTIAL FLOODING ON FORMON DR AND STACY
            DR IN NORTH PARAGOULD. AT LEAST 6 INCHES OF
            WATER IN SOME HOMES AND SOME RESIDENTS WERE
            BEING EVACUATED.

&&
Local storm report, Jan 3, 7:42 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     TORNADO          2 ESE OLIVE BRANCH      34.94N 89.79W
01/03/2023                   DESOTO             MS   OTHER FEDERAL

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 ESE
            OLIVE BRANCH. A TORNADO DEBRIS SIGNATURE WAS
            DETECTED EAST OF OLIVE BRANCH.

&&
Local storm report, Jan 3, 7:43 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TORNADO          3 SSW BROWNSVILLE       35.55N 89.28W
01/03/2023                   HAYWOOD            TN   OTHER FEDERAL

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 SSW
            BROWNSVILLE. A TORNADO DEBRIS SIGNATURE WAS
            DETECTED SOUTHWEST OF BROWNSVILLE BY THE
            KNQA 88D RADAR. MULTIPLE TREES DOWN ON SHAW
            CHAPEL ROAD ABOUT 2 MILES SOUTH OF HIGHWAY
            79. SOME SMALL TREE DAMAGE OCCURRED ON
            HIGHWAY 70 BETWEEN HARRELL ROAD AND TRITT
            ROAD EAST OF BROWNSVILLE. LOTS OF BROKEN
            TREE BRANCHES IN WILLOW GROVE.

&&
Local storm report, Jan 3, 7:45 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
745 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     FLASH FLOOD      MARIANNA                34.77N 90.77W
01/03/2023                   LEE                AR   DEPT OF HIGHWAYS

            HIGHWAY 79 CLOSED IN BOTH DIRECTIONS IN
            MARIANNA.

&&
Local storm report, Jan 3, 7:49 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HEAVY RAIN       2 WNW HAYWARD           36.41N 89.70W
01/03/2023  M3.76 INCH       PEMISCOT           MO   MESONET

            MESONET STATION MOA11 PORTAGEVILLE-DELTA
            CENTER.

&&
Local storm report, Jan 3, 7:50 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      3 NW GREENWAY           36.38N 90.26W
01/02/2023                   CLAY               AR   PUBLIC

            COUNTY RD 450 WASHED OUT JUST EAST OF COUNTY
            RD 461.

0840 PM     FLASH FLOOD      3 NE PARAGOULD          36.09N 90.49W
01/02/2023                   GREENE             AR   PUBLIC

            RESIDENTIAL FLOODING ON FORMON DR AND STACY
            DR IN NORTH PARAGOULD. AT LEAST 6 INCHES OF
            WATER IN SOME HOMES AND SOME RESIDENTS WERE
            BEING EVACUATED.

0930 PM     FLASH FLOOD      1 NE CAMPBELL           36.50N 90.07W
01/02/2023                   DUNKLIN            MO   PUBLIC

            RESIDENTIAL STREETS COMPLETELY SUBMERGED
            WITH FLOODWATERS UP TO THE TOP OF CAR TIRES
            IN CAMPBELL.

1000 PM     HEAVY RAIN       1 ENE PIGGOTT           36.39N 90.19W
01/02/2023  M5.50 INCH       CLAY               AR   COCORAHS

            COCORAHS OBSERVER REPORTED 5.5 INCHES OF
            RAIN IN THE GAUGE STARTING AT 5PM THROUGH
            10PM IN PIGGOTT, AR.

0129 AM     TSTM WND GST     1 W MIDTOWN MEMPHIS     35.14N 90.00W
01/03/2023  M60 MPH          SHELBY             TN   PUBLIC

0148 AM     FLASH FLOOD      MARIANNA                34.77N 90.77W
01/03/2023                   LEE                AR   DEPT OF HIGHWAYS

            HIGHWAY 79 CLOSED IN BOTH DIRECTIONS IN
            MARIANNA.

0225 AM     TORNADO          3 SSW BROWNSVILLE       35.55N 89.28W
01/03/2023                   HAYWOOD            TN   OTHER FEDERAL

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 SSW
            BROWNSVILLE. A TORNADO DEBRIS SIGNATURE WAS
            DETECTED SOUTHWEST OF BROWNSVILLE BY THE
            KNQA 88D RADAR. MULTIPLE TREES DOWN ON SHAW
            CHAPEL ROAD ABOUT 2 MILES SOUTH OF HIGHWAY
            79. SOME SMALL TREE DAMAGE OCCURRED ON
            HIGHWAY 70 BETWEEN HARRELL ROAD AND TRITT
            ROAD EAST OF BROWNSVILLE. LOTS OF BROKEN
            TREE BRANCHES IN WILLOW GROVE.

0432 AM     FLASH FLOOD      2 SW DOWNTOWN MEMPHIS   35.12N 90.07W
01/03/2023                   SHELBY             TN   PUBLIC

            I-55 AT MCLEMORE EXIT IS FLOODED. SEVERAL
            CARS ARE PARTIALLY SUBMERGED AND TRAFFIC IS
            HALTED.

0604 AM     TORNADO          2 ESE OLIVE BRANCH      34.94N 89.79W
01/03/2023                   DESOTO             MS   OTHER FEDERAL

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 ESE
            OLIVE BRANCH. A TORNADO DEBRIS SIGNATURE WAS
            DETECTED EAST OF OLIVE BRANCH.

0735 AM     HEAVY RAIN       2 WNW HAYWARD           36.41N 89.70W
01/03/2023  M3.76 INCH       PEMISCOT           MO   MESONET

            MESONET STATION MOA11 PORTAGEVILLE-DELTA
            CENTER.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 10:20 PM CSTSevere Thunderstorm WarningMEGCoahoma40 min
Jan 2, 10:41 PM CSTTornado WarningMEGCoahoma19 min
Jan 3, 12:29 AM CSTSpecial Weather StatementMEGTunica31 min
Jan 3, 1:16 AM CSTFlash Flood WarningMEGTunica8 hr
Jan 3, 2:04 AM CSTAreal Flood AdvisoryMEGDeSoto, Tunica3 hr
Jan 3, 3:28 AM CSTFlash Flood WarningMEGDeSoto, Tunica6 hr
Jan 3, 5:23 AM CSTSpecial Weather StatementMEGDeSoto, Tate22 min
Jan 3, 5:32 AM CSTSevere Thunderstorm WarningMEGDeSoto43 min
Jan 3, 5:42 AM CSTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Panola, Quitman, Tate and 1 more48 min
Jan 3, 5:50 AM CSTTornado WarningMEGDeSoto25 min
Jan 3, 6:09 AM CSTTornado WarningMEGDeSoto, Marshall21 min
Jan 3, 6:28 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah18 min
Jan 3, 6:45 AM CSTSevere Thunderstorm Warning Considerable damage threatMEGCoahoma, Panola, Quitman, Tallahatchie30 min
Jan 3, 7:23 AM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Quitman, Tallahatchie37 min
Jan 3, 7:26 AM CSTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Jan 3, 7:56 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Tallahatchie, Yalobusha49 min
Jan 3, 8:22 AM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union38 min
Jan 3, 8:40 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha50 min
Jan 3, 8:57 AM CSTAreal Flood WarningMEGDeSoto, Tunica3 hr
Jan 3, 9:00 AM CSTTornado WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more45 min
Jan 3, 9:01 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Pontotoc, Prentiss, Tippah and 1 more44 min
Jan 3, 9:18 AM CSTAreal Flood AdvisoryMEGAlcorn, Benton, Marshall, Tippah, Tishomingo3 hr
Jan 3, 9:28 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc, Union47 min
Jan 3, 9:37 AM CSTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo, Union38 min
Jan 3, 9:59 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo38 min
Jan 3, 10:21 AM CSTTornado WarningMEGTishomingo11 min
Jan 3, 12:39 PM CSTRiver Flood WarningMEGTate, Tunica35 hr

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.